# SDR REXA2012060500923

- Difficulty date: June 5, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15144
- Aircraft time: 11,640 hours, 7,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK NR 7 AND HARDWARE CORRODED SEVERAL PLACES.  REMOVED AND REPLACED LT SIDE SEAT TRACK NR 7 TRACK AND HARDWARE IAW AMM 53-00-49.
